Psycho-Babble Medication Thread 988183

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

Worried about Lithium

Posted by sheilac on June 15, 2011, at 6:11:32

I'm just plain scared of taking Lithium. I need mood stabilization and I also need an antidepressant.

I also have a mild case of ADD and can get by on a small amount of Adderall in the morning. The Adderall is good for my ADD, but bad in the long run for my mood stability.

I thought I could sub Wellbutrin for Adderall, but at 75mg of Wellbutrin I was asleep in 2 hours. Doc thinks a higher dose will just do the same. I was hoping for an extended version of Wellbutrin.

I worry about going to 600mg of Lithium. I feel dull and have memory problems an worry about my kidneys. It makes me thirsty.

Is 600mg of Lithium a lot? Am I going to get fat?

Ugh!

 

Re: Worried about Lithium sheilac

Posted by Phillipa on June 15, 2011, at 10:50:07

In reply to Worried about Lithium, posted by sheilac on June 15, 2011, at 6:11:32

I don't know. But if I base this on me if I'm that afraid of a med it seems to do what I don't want it to do. Shelia sorry forgot are you bipolar? Would trileptal and an ad work or aggravate? Phillipa

 

Re: Worried about Lithium

Posted by sheilac on June 15, 2011, at 12:21:25

In reply to Re: Worried about Lithium sheilac, posted by Phillipa on June 15, 2011, at 10:50:07

Both Trileptal and Tegretol gave me terrible night sweats. I guess sweating is just a side effect of those meds. Plus, I think Trileptal messed with my hormones.

Can't take Lamictil. Seroqeul just makes me mean and fat.

Geodon was a weird med. I felt ok with it, but I think combined with the Adderall I was having heart palps so my doc took me off that because she said Geodon can cause atrial fib with the heart.

It's all so complicated.

Are you currently taking any meds that are helping you?

 

Re: Worried about Lithium sheilac

Posted by Phillipa on June 15, 2011, at 21:11:09

In reply to Re: Worried about Lithium, posted by sheilac on June 15, 2011, at 12:21:25

Sheila honestyly no can't seem to find anything but the dumb luvox 50mg ll years now and going down still on benzos. Phillipa


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.